# SDR UALA2012092905517

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING, REMOVED CORROSION AT 57\ O/B OF BBL 70.5 AND 8\ FWD OF REAR SPAR.  REMOVED APPROX .010\ MAT AND TREATED AREA WITH ALODINE.  CORR DID NOT GO INTO FASTENER AND FASTENER OKAY REF AVO ENC120524-5325-1.  INSPECTED AREA WBL 139.0 USING 757 NDT PART 4 51 00 00 AND MEASURED .007 INCH, REMOVED FOR CORROSION, ORIG THICKNESS .330 INCH NO LAMINAR CORROSION FOUND, USING AVO ENC120524-5325-1 ITEMS 4 & 5.
